Duke Mathematical Journal

Torsion zero-cycles and ètale homology of singular schemes

Shuji Saito

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 64, Number 1 (1991), 71-83.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14C25: Algebraic cycles
Secondary: 14F20: Étale and other Grothendieck topologies and (co)homologies


Saito, Shuji. Torsion zero-cycles and ètale homology of singular schemes. Duke Math. J. 64 (1991), no. 1, 71--83. doi:10.1215/S0012-7094-91-06403-3. https://projecteuclid.org/euclid.dmj/1077295386

Export citation


  • [B-1] S. Bloch, Torsion algebraic cycles and a theorem of Roitman, Compositio Math. 39 (1979), no. 1, 107–127.
  • [B-2] S. Bloch, Lectures on algebraic cycles, Duke University Mathematics Series, IV, Duke University Mathematics Department, Durham, N.C., 1980.
  • [B-O] S. Bloch and A. Ogus, Gersten's conjecture and the homology of schemes, Ann. Sci. École Norm. Sup. (4) 7 (1974), 181–201 (1975).
  • [D] P. Deligne, La conjecture de Weil. II, Inst. Hautes Études Sci. Publ. Math. (1980), no. 52, 137–252.
  • [F] W. Fulton, Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 2, Springer-Verlag, Berlin, 1984.
  • [La] S. Lang, Abelian varieties, Interscience Tracts in Pure and Applied Mathematics. No. 7, Interscience Publishers, Inc., New York, 1959.
  • [Lec] F. Lecomte, Rigidité des groupes de Chow, Duke Math. J. 53 (1986), no. 2, 405–426.
  • [Lev] M. Levine, Torsion zero-cycles on singular varieties, Amer. J. Math. 107 (1985), no. 3, 737–757.
  • [M] J. S. Milne, Zero cycles on algebraic varieties in nonzero characteristic: Rojtman's theorem, Compositio Math. 47 (1982), no. 3, 271–287.
  • [M-S] A. S. Mercurjev and A. A. Suslin, $K$-cohomology of Severi-Brauer varieties and the norm residue homomorphism, Math. USSR-Izv. 21 (1983), 307–340.
  • [Q] D. Quillen, Higher algebraic $K$-theory. I, Algebraic $K$-theory, I: Higher $K$-theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972), Springer, Berlin, 1973, 85–147. Lecture Notes in Math., Vol. 341.
  • [R] A. A. Rojtman, The torsion of the group of $0$-cycles modulo rational equivalence, Ann. of Math. (2) 111 (1980), no. 3, 553–569.
  • [Se] J.-P. Serre, Cohomologie galoisienne, With a contribution by Jean-Louis Verdier. Lecture Notes in Mathematics, No. 5. Troisième édition, vol. 1965, Springer-Verlag, Berlin, 1965.
  • [T] J. Tate, Relations between $K\sb2$ and Galois cohomology, Invent. Math. 36 (1976), 257–274.
  • [SGA4 1/2] P. Deligne, Cohomologie étale, Lecture Notes in Mathematics, vol. 569, Springer-Verlag, Berlin, 1977.
  • [SGA 4] A. Grothendieck and J. L. Verdier, Théorie des topos et cohomologie étale des schémas. Tome 3, Lecture Notes in Mathematics, vol. 305, Springer-Verlag, Berlin, 1973.
  • [SGA6] P. Berthelot, A. Grothendieck, and L. Illusie, Théorie des intersections et théorème de Riemann-Roch, Lecture Notes in Mathematics, vol. 225, Springer-Verlag, Berlin, 1971.